Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 334, NWS Tulsa, OK

October 10, 2019McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 10, 2019, 3:09 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2019, 3:09 PM CDT (20:09 UTC)
Expired
Oct 10, 2019, 4:15 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 107 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 3:42 PM CDTTSTM WND GST 602 N Hanna, OKSTORM CHASER REPORTED 60 MPH THUNDERSTORM WIND GUST AND NICKEL SIZE HAIL, 1 MILE EAST OF INDIAN NATION TURNPIKE ON HWY 9.
Oct 10, 4:21 PM CDTTSTM WND GST 612 N Eufaula, OKSOCIAL MEDIA REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 12:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WUUS54 KTSA 102009
SVRTSA
OKC091-121-102115-
/O.NEW.KTSA.SV.W.0334.191010T2009Z-191010T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
309 PM CDT Thu Oct 10 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western McIntosh County in southeastern Oklahoma...
  Northwestern Pittsburg County in southeastern Oklahoma...

* Until 415 PM CDT.

* At 309 PM CDT, a severe thunderstorm was located 5 miles southwest
  of Dustin, moving northeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Eufaula...                        Canadian...
  Indianola...                      Hanna...
  Stidham...                        Raiford...
  Lake Eufaula State Park...        Vivian...
  Pierce...                         Vernon...
  Onapa...                          

This includes Interstate 40 in Oklahoma between mile markers 251 and
261.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3535 9598 3538 9592 3538 9588 3540 9588
      3552 9558 3521 9548 3509 9606
TIME...MOT...LOC 2009Z 247DEG 27KT 3520 9610 

HAIL...1.50IN
WIND...60MPH
 
$$

69
2 follow-up statements
570 
WWUS54 KTSA 102025
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
325 PM CDT Thu Oct 10 2019

OKC091-121-102115-
/O.CON.KTSA.SV.W.0334.000000T0000Z-191010T2115Z/
McIntosh OK-Pittsburg OK-
325 PM CDT Thu Oct 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES...

At 325 PM CDT, a severe thunderstorm was located near Dustin, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Eufaula...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Lake Eufaula State Park...        Vivian...
Pierce...                         Vernon...
Onapa...                          

This includes Interstate 40 in Oklahoma between mile markers 251 and
261.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3535 9598 3538 9592 3538 9588 3540 9588
      3552 9558 3521 9548 3509 9606
TIME...MOT...LOC 2025Z 248DEG 22KT 3523 9602 

HAIL...1.25IN
WIND...60MPH
 
$$

69
525 
WWUS54 KTSA 102048 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
348 PM CDT Thu Oct 10 2019

OKC091-121-102115-
/O.CON.KTSA.SV.W.0334.000000T0000Z-191010T2115Z/
McIntosh OK-Pittsburg OK-
348 PM CDT Thu Oct 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL MCINTOSH AND NORTH CENTRAL PITTSBURG COUNTIES...

At 348 PM CDT, a severe thunderstorm was located 4 miles west of
Raiford, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Eufaula...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Lake Eufaula State Park...        Vivian...
Pierce...                         Vernon...
Onapa...                          

This includes Interstate 40 in Oklahoma between mile markers 251 and
261.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3519 9593 3538 9592 3538 9588 3540 9588
      3552 9558 3521 9548 3513 9586
TIME...MOT...LOC 2048Z 255DEG 22KT 3527 9586 

HAIL...1.25IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 12:49 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 10, 12:49 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1249 PM CDT Thu Oct 10 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cold front will continue to push across the CWA this afternoon and
evening with scattered convection ahead of the front and a broken
line of convection along the front. Have used VCTS and tempo
groups for timing with it reaching TUL/RVS at the start of the
period and into FSM around 00z. Within the convection MVFR
conditions will be possible. Behind the front...gusty west to
northwesterly winds and continued IFR/MVFR ceilings should spread
over the CWA into the evening hours. A period of convection will
also remain possible behind the front...with more scattered rain
showers remaining possible through the overnight/early morning
hours. During the morning hours Friday...MVFR ceilings look to
begin lifting back to VFR and scattering out from west to east
with winds beginning to weaken.

&&

.PREV DISCUSSION... /Issued 1100 AM CDT Thu Oct 10 2019/

..UPDATE...

DISCUSSION...
At mid morning...scattered convection continued across parts of
Eastern Oklahoma and Northwest Arkansas within an area warm
advection ahead of the strong cold front currently moving into
Osage county of Northeast Oklahoma. The ongoing convection was
more elevated as the surface instability axis resided along and
ahead of the cold front and west of the current convection. Small
hail and gusty winds will remain possible with the ongoing
activity through the late morning hours.

Through this afternoon...the cold front will continue to slide
southeast across the CWA...reaching just south of much of the
Interstate 44 corridor around 18z and into into Southeast
Oklahoma and Northwest Arkansas around 20-22z. Ahead of the
front...scattered convection is expected to remain possible over
far Eastern Oklahoma and Northwest Arkansas...while additional
thunderstorms are forecast to initiate along the boundary across
Northeast Oklahoma and spread through the region.

Instability out ahead of the front will allow for severe
potentials to become possible with large hail and damaging winds
being the main threats into the evening hours. A limited tornado
potential will also be possible into the early evening hours with
any storm that can remain more discrete ahead of the front and
also along the boundary if shear vectors can remain more
perpendicular to the front. The greater severe potentials look to
be along and south of Interstate 44 in Eastern Oklahoma and also
across Northwest Arkansas. Periods of heavy rainfall will also be
possible through tonight with the convection...with widespread
1-3+ inches possible across East Central/Southeast Oklahoma and
Northwest Arkansas. Lesser amounts up toward one inch will be
possible for much of Northeast Oklahoma. For now have held off on
a possible flash flood watch...though conditions will be closely
monitored.

Behind the cold front...gusty west to northwesterly winds in the
20 to 30 mph range along with quickly falling temps are forecast
to spread over the region through this evening. High temperatures
in the 70s should be realized across much of Northeast Oklahoma
over the next couple of hours...while a more diurnal temp curve
should be possible for Southeast Oklahoma into West Central
Arkansas. By 00z...temps look to range from the 50s along the
Kansas border to near 80 degrees along the Red River.

For the morning update...have adjusted hourly
pop/wx/temp/dewpoint grids to account for the fast movement of the
cold front then originally forecast and the mentioned above. Also
have added minor tweaks to hourly wind grids based on latest
trends and observations.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   40  53  34  65 /  70  10   0   0
FSM   50  56  35  65 / 100  70   0   0
MLC   45  54  34  65 / 100  40   0   0
BVO   39  51  30  64 /  50  10   0   0
FYV   43  49  31  60 / 100  70   0   0
BYV   45  50  32  63 / 100  70   0   0
MKO   42  53  34  64 /  90  40   0   0
MIO   40  50  32  61 /  80  30   0   0
F10   41  53  34  65 /  80  20   0   0
HHW   46  56  35  65 / 100  70   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....20
Hazardous weather outlook, Oct 10, 1:26 PM CDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
126 PM CDT Thu Oct 10 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
126 PM CDT Thu Oct 10 2019

...Severe Thunderstorms Possible Into This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly South of Interstate 44 And Northwest Arkansas.
	ONSET..Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly South of Interstate 44 And Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A strong cold front will continue to push through eastern
Oklahoma and northwest Arkansas this afternoon and evening, with
widespread thunderstorms expected along the boundary and also
ahead of the front. Instability interacting with the front will
allow for severe weather to be possible with large hail and
damaging winds being the main threat with also a limited tornado
potential possible. The greater potential looks to be mainly along
and south of the Interstate 44 corridor in eastern Oklahoma and
also across northwest Arkansas through this evening.

Ample amounts of moisture over the region will also help to create
periods of very heavy rainfall. Widespread rainfall amounts in the
1 to 3 inch range will be possible though tonight across southeast
Oklahoma and northwest Arkansas...with lesser amounts up toward
one inch possible over much of northeast Oklahoma. This rainfall
could create areas of possible flash flooding conditions. A flash
flood watch is in effect through tonight for locations south of
Interstate 44 and also for northwest Arkansas.

Behind the cold front...gusty west to northwesterly winds in the
20 to 30 mph range along with falling temperatures are expected.
Gusty winds will remain possible through through the night.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Much cooler weather is expected on Friday along with breezy
northwesterly winds. Winds will diminish by Friday night, with
lows Saturday morning falling into the 30s areawide. Some
locations may even drop below freezing on Saturday morning,
especially across far northeast Oklahoma and far northwest
Arkansas.

Thunderstorm chances return during the first part of next week in
response to another low pressure system and frontal boundary
forecast to push across the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 10, 1:43 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 PM CDT Thu Oct 10 2019

OKZ060-061-064-066-067-101930-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Wagoner OK-
143 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...WESTERN WAGONER...NORTHWESTERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL 230 PM CDT...

At 143 PM CDT, a strong thunderstorm was located over Glenpool,
moving east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Inola...
Kiefer...                         Mounds...
Porter...                         Jenks Riverside Airport...
Stonebluff...                     Taiwah...
Tiawah...                         Oneta...
Liberty...                        Redbird...

This includes Interstate 44 between mile markers 210 and 243.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3577 9626 3611 9608 3631 9544 3585 9545
      3583 9564 3586 9565 3586 9577 3582 9577
TIME...MOT...LOC 1843Z 258DEG 30KT 3596 9598

69
Special weather statement, Oct 10, 1:57 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
157 PM CDT Thu Oct 10 2019

OKZ073>075-101930-
Haskell OK-Pittsburg OK-Latimer OK-
157 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 230 PM
CDT...

At 157 PM CDT, a strong thunderstorm was located 3 miles south of
Blocker, moving northeast at 40 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
Quinton...                        Kinta...
Blocker...                        Featherston...
Lewisville...

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Oklahoma.

LAT...LON 3488 9560 3505 9570 3525 9534 3507 9520
TIME...MOT...LOC 1857Z 239DEG 34KT 3501 9557
Special weather statement, Oct 10, 2:00 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Oct 10 2019

OKZ065-102000-
Okfuskee OK-
200 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE COUNTY UNTIL 300 PM
CDT...

At 159 PM CDT, a strong thunderstorm was located near Little, moving
east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Weleetka...
Bearden...                        Castle...
Clearview...                      Pharoah...

This includes Interstate 40 in Oklahoma between mile markers 212 and
231.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3561 9623 3559 9619 3555 9619 3555 9609
      3533 9609 3529 9631 3529 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3545 9655 3544 9657 3541 9654 3539 9654
      3541 9658 3540 9662 3544 9662
TIME...MOT...LOC 1859Z 248DEG 30KT 3533 9663

69
Special weather statement, Oct 10, 2:28 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
228 PM CDT Thu Oct 10 2019

OKZ073-074-102000-
Haskell OK-Pittsburg OK-
228 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL AND EAST
CENTRAL PITTSBURG COUNTIES UNTIL 300 PM CDT...

At 228 PM CDT, a strong thunderstorm was located over Quinton, moving
northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Quinton...                        Whitefield...
Kinta...                          Lewisville...

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3503 9542 3511 9548 3527 9525 3526 9524
      3529 9520 3530 9520 3531 9519 3516 9508
      3506 9531 3506 9535 3504 9535 3503 9537
TIME...MOT...LOC 1928Z 236DEG 24KT 3510 9537
Special weather statement, Oct 10, 2:33 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Thu Oct 10 2019

OKZ061-062-067-068-102030-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
233 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHWESTERN MAYES...WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL
330 PM CDT...

At 232 PM CDT, a strong thunderstorm was located over Coweta, moving
east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Broken Arrow...                   Wagoner...
Coweta...                         Inola...
Locust Grove...                   Okay...
Hulbert...                        Porter...
Stonebluff...                     Sequoyah State Park...
Oneta...                          Redbird...
Mazie...                          Murphy...

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3620 9516 3586 9516 3586 9577 3590 9577
      3590 9576 3608 9576
TIME...MOT...LOC 1932Z 255DEG 25KT 3598 9565

69
Special weather statement, Oct 10, 2:43 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
243 PM CDT Thu Oct 10 2019

OKZ069-072-102015-
Adair OK-Sequoyah OK-
243 PM CDT Thu Oct 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEQUOYAH AND
SOUTHWESTERN ADAIR COUNTIES UNTIL 315 PM CDT...

At 243 PM CDT, a strong thunderstorm was located 3 miles west of
Brushy Lake State Park, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Vian...
Marble City...                    Brushy Lake State Park...
Brushy...                         Bunch...
Mc Key...                         Box...

This includes Interstate 40 in Oklahoma between mile markers 296 and
302.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3560 9451 3542 9495 3557 9501 3564 9486
      3564 9481 3567 9481 3575 9464
TIME...MOT...LOC 1943Z 238DEG 39KT 3553 9488

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:08 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Oct 10, 2:02 AM CDTSpecial Weather StatementTSAOsage43 min
Oct 10, 8:31 AM CDTRiver Flood AdvisoryTSACherokee12 hr
Oct 10, 9:15 AM CDTSpecial Weather StatementTSAOttawa30 min
Oct 10, 12:31 PM CDTSpecial Weather StatementTSAMcIntosh29 min
Oct 10, 12:36 PM CDTSpecial Weather StatementTSACreek, Tulsa24 min
Oct 10, 12:54 PM CDTSpecial Weather StatementTSAHaskell36 min
Oct 10, 12:59 PM CDTSpecial Weather StatementTSACreek, Tulsa31 min
Oct 10, 1:04 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Oct 10, 1:21 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 9 more15 hr
Oct 10, 1:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
Oct 10, 1:57 PM CDTSpecial Weather StatementTSALatimer33 min
Oct 10, 2:00 PM CDTSpecial Weather StatementTSAOkfuskee60 min
Oct 10, 2:28 PM CDTSpecial Weather StatementTSAHaskell32 min
Oct 10, 2:33 PM CDTSpecial Weather StatementTSAWagoner57 min
Oct 10, 2:38 PM CDTSevere Thunderstorm WarningTSAHaskell52 min
Oct 10, 2:43 PM CDTSpecial Weather StatementTSASequoyah32 min
Oct 10, 2:48 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more22 hr
Oct 10, 3:30 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah60 min
Oct 10, 4:00 PM CDTSpecial Weather StatementTSACherokee45 min
Oct 10, 4:02 PM CDTSpecial Weather StatementTSAPittsburg58 min
Oct 10, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee60 min
Oct 10, 4:20 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Oct 10, 4:26 PM CDTSevere Thunderstorm WarningTSASequoyah37 min
Oct 10, 5:00 PM CDTAreal Flood AdvisoryTSAHaskell, Pittsburg, Sequoyah2 hr
Oct 10, 5:01 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha44 min
Oct 10, 5:12 PM CDTSpecial Weather StatementTSAHaskell33 min
Oct 10, 5:38 PM CDTSpecial Weather StatementTSASequoyah37 min
Oct 10, 5:42 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha48 min
Oct 10, 5:49 PM CDTFlash Flood WarningTSAHaskell3 hr
Oct 10, 6:02 PM CDTSpecial Weather StatementTSASequoyah43 min
Oct 10, 6:25 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha65 min
Oct 10, 6:30 PM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr
Oct 10, 6:33 PM CDTSpecial Weather StatementTSAPushmataha27 min
Oct 10, 6:44 PM CDTSevere Thunderstorm WarningTSAPushmataha46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.